# SDR 05FDEA01597

- Difficulty date: June 13, 2005
- Submitted: June 15, 2005
- Operation: Air carrier
- Aircraft: N262FE
- Make and model: Boeing 727-200
- Aircraft serial: 21624
- Aircraft time: 47,753 hours, 28,869 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 6273179
- Condition: Cracked
- Location: Aft Cargo Pit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPT FLOOR SUPPORT IS CRACKED AT FS 1030-1050 RBL 11.  REMOVED AND REPLACED FLOOR SUPPORT IAW SRM 27-53-039.
